See Alike in...

Alike App

Browser

mars00

383d

does anyone who takes antidepressants (particularly SNRIs or tryciclics) experience hyperhydrosis? (excessive sweating)? i never used to get it but after being on venlafaxine for 3 yrs it appeared during the 3rd year. then switched to duloxetine, still happened, then fluvoxamine, still there, now on doxepin and it's only getting worse. my face sweats the most, not really my body, (and even when i'm not hot) my GP has said it's just medication induced hyperhidrosis and nothing can be done about it. it's really distressing and embarrassing and bothers me a lot. does anyone else experience this with antidepressants? did anything help?

    • Kingswife

      383d

      Yes I got that severely with duloxetine (Cymbalta) and only coming off of it helped. Mine was the worst at night.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Yes, some people who take antidepressants, particularly SNRIs or tricyclics, experience hyperhidrosis or excessive sweating. In the provided context, individuals have reported excessive sweating while on medications like Lexapro, Venlafaxine, and Effexor. It can be distressing and embarrassing for those experiencing it. Some have found relief using over-the-counter prescription-strength deodorant, while others try to manage it by staying hydrated and taking things slow.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion